# SDR AALA20130801002

- Difficulty date: July 31, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- Aircraft time: 70,465 hours, 37,137 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 6712152180
- Condition: Faulty
- Location: Ac  Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW  CREW REPORTED TAIL COMPARTMENT HIGH LIGHT ILLUMINATED ON CLIMB OUT.  FLIGHT RETURNED DFW, LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT & RT HIGH TEMPERATURE SENSORS.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
